American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A50) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] R. E. Scraton. A comparison of some Taylor and Chebyshev series . Math. Comp. 50 (1988) 207-213. MR 917828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zhong Qi Jing and Adly T. Fam. An algorithm for computing continuous Chebyshev approximations . Math. Comp. 48 (1987) 691-710. MR 878700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nira Dyn. Composite Hermite-Birkhoff quadrature formulas of Gaussian type . Math. Comp. 43 (1984) 535-541. MR 758200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. L. R. Shawyer. Best approximation of positive power series . Math. Comp. 43 (1984) 529-534. MR 758199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. B. Rall. Representations of intervals and optimal error bounds . Math. Comp. 41 (1983) 219-227. MR 701636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. A. Wills, J. M. Blair and P. L. Ragde. Rational Chebyshev approximations for the Bessel functions $J\sb{0}(x)$, $J\sb{1}(x)$, $Y\sb{0}(x)$, $Y\sb{1}(x)$ . Math. Comp. 39 (1982) 617-623. MR 669653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Staffan Wrigge and Arne Fransén. A general method of approximation. I . Math. Comp. 38 (1982) 567-588. MR 645672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. B. Dunham and Jack Williams. Rate of convergence of discretization in Chebyshev approximation . Math. Comp. 37 (1981) 135-139. MR 616366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard L. Shrager and Edward Hill. Nonlinear curve-fitting in the $L\sb{1}$ and $L\sb{\infty }$\ norms . Math. Comp. 34 (1980) 529-541. MR 559201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. Fraser and J. M. Bennett. A method of virtual displacements for the degenerate discrete $l\sb{1}$ approximation problem . Math. Comp. 32 (1978) 421-430. MR 0487191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edwin H. Kaufman, David J. Leeming and G. D. Taylor. A combined Remes-differential correction algorithm for rational approximation . Math. Comp. 32 (1978) 233-242. MR 0460989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. Barrodale, L. M. Delves and J. C. Mason. Linear Chebyshev approximation of complex-valued functions . Math. Comp. 32 (1978) 853-863. MR 0483298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles B. Dunham. Rational approximation with a vanishing weight function and with a fixed value at zero . Math. Comp. 30 (1976) 45-47. MR 0402355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jerry M. Wolfe. Discrete rational $L\sb{p}$ approximation . Math. Comp. 29 (1975) 540-548. MR 0377377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Charles B. Dunham. Chebyshev approximation by interpolating rationals on $[\alpha ,\,\infty ]$ . Math. Comp. 29 (1975) 549-551. MR 0371013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. D. Taylor and J. Williams. Existence questions for the problem of Chebyshev approximation by interpolating rationals . Math. Comp. 28 (1974) 1097-1103. MR 0355435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Geneva G. Belford. Vector-valued approximation and its application to fitting exponential decay curves . Math. Comp. 28 (1974) 179-184. MR 0333541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Geneva G. Belford. Uniform approximation of vector-valued functions with a constraint . Math. Comp. 26 (1972) 487-492. MR 0310511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. E. Weinstein. Uniform approximation through partitioning . Math. Comp. 26 (1972) 493-503. MR 0308666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bernard H. Rosman. Exponential Chebyshev approximation on finite subsets of $[0,\,1]$ . Math. Comp. 25 (1971) 575-577. MR 0295533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Leon Winslow. ``Best'' interpolation, differentiation, and integration approximations on the Hardy space $H\sp{2}$ . Math. Comp. 24 (1970) 523-527. MR 0293309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1